Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 247, NWS Norman, OK
NWS Norman, OK issued this severe thunderstorm warning at May 19, 2012, 10:08 PM CDT for Greer County, Jackson County, Kiowa County, Oklahoma. It was in force for 67 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2012, 10:08 PM CDT (03:08 UTC)
- Expired
- May 19, 2012, 11:15 PM CDT
- In force
- 67 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Greer County, OK, Jackson County, OK, Kiowa County, OK
The radar
The Altus AFB radar (KFDR), 79 km from the middle of the area, began a volume at 03:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 10:45 PM CDT | HAIL 1 | Mangum, OK | |
| May 19, 10:47 PM CDT | HAIL 2.5 | 3 Nw Mangum, OK | NUMEROUS ON THE GROUND |
| May 19, 10:49 PM CDT | HAIL 1.75 | Mangum, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 9:03 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 3.1 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -464 J/kg
- Mixed-layer LCL
- 1944 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
434 WUUS54 KOUN 200308 SVROUN OKC055-065-075-200415- /O.NEW.KOUN.SV.W.0247.120520T0308Z-120520T0415Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORMAN OK 1008 PM CDT SAT MAY 19 2012 THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... GREER COUNTY IN OKLAHOMA... EXTREME NORTH CENTRAL JACKSON COUNTY IN OKLAHOMA... EXTREME WEST CENTRAL KIOWA COUNTY IN OKLAHOMA... * UNTIL 1115 PM CDT * AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR WILLOW...MOVING SOUTHEAST AT 15 MPH. * LOCATIONS IMPACTED INCLUDE... MANGUM...GRANITE...BLAIR...WILLOW...BRINKMAN... HESTER AND ALTUS-LUGERT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE INSIDE A STURDY BUILDING UNTIL THE STORM HAS PASSED. && LAT...LON 3502 9964 3512 9946 3487 9909 3467 9953 TIME...MOT...LOC 0303Z 333DEG 15KT 3500 9953 $$
2 follow-up statements
530 WWUS54 KOUN 200338 SVSOUN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1038 PM CDT SAT MAY 19 2012 OKC055-065-075-200415- /O.CON.KOUN.SV.W.0247.000000T0000Z-120520T0415Z/ GREER OK-KIOWA OK-JACKSON OK- 1038 PM CDT SAT MAY 19 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR GREER...EXTREME WEST CENTRAL KIOWA AND EXTREME NORTH CENTRAL JACKSON COUNTIES... AT 1035 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO BASEBALL SIZE AND DAMAGING WINDS IN EXCESS OF 65 MPH. THIS STORM WAS LOCATED NEAR MANGUM...MOVING EAST AT 25 MPH. LOCATIONS IMPACTED INCLUDE... MANGUM...GRANITE...BLAIR...WILLOW...BRINKMAN...HESTER AND ALTUS- LUGERT LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LARGE DAMAGING HAIL IS LIKELY. TAKE SHELTER NOW IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. && LAT...LON 3507 9950 3484 9916 3467 9953 3498 9963 TIME...MOT...LOC 0335Z 276DEG 22KT 3488 9959 $$
883
WWUS54 KOUN 200353
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1053 PM CDT SAT MAY 19 2012
OKC055-065-075-200415-
/O.CON.KOUN.SV.W.0247.000000T0000Z-120520T0415Z/
GREER OK-KIOWA OK-JACKSON OK-
1053 PM CDT SAT MAY 19 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM
CDT FOR GREER...EXTREME WESTERN KIOWA AND EXTREME NORTH CENTRAL
JACKSON COUNTIES...
AT 1049 PM CDT...TRAINED SPOTTERS REPORTED A SEVERE THUNDERSTORM
PRODUCING TENNIS BALL SIZE HAIL 3 MILES NORTHWEST OF MANGUM. THIS
STORM WAS MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MANGUM...BLAIR AND HESTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE DESTRUCTIVE HAIL IS LIKELY WITH THIS STORM. MOVE INSIDE A
STURDY BUILDING AWAY FROM WINDOWS NOW.
&&
LAT...LON 3500 9949 3484 9916 3467 9953 3479 9958
3495 9962
TIME...MOT...LOC 0349Z 326DEG 19KT 3480 9951
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 6:39 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, May 19, 6:39 PM CDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 639 PM CDT SAT MAY 19 2012 .DISCUSSION... AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW. && .AVIATION... MAINLY VFR CONDITIONS ARE EXPECTED AT ALL SITES...THOUGH CONFIDENCE IS LOW TO MODERATE. ISO-SCT TSRA WILL AFFECT PARTS OF OKLAHOMA AND MOVE SOUTHEAST... MAINLY AFFECT KCSM...KPNC...KOKC...KOUN...AND KHBR DURING THE NEXT SEVERAL HOURS BEFORE WEAKENING BY 12Z. THESE STORMS COULD BRING BRIEF GUSTY WINDS...HAIL...AND MVFR CONDITIONS IF THEY DIRECTLY IMPACT A SITE. THINK KOKC WILL BE AFFECTED MAINLY 06-08Z. THERE IS A LOW CHANCE FOR MVFR OR IFR CONDITIONS ACROSS MUCH OF THE AREA 09-16Z. ONLY KEPT TEMPO MENTION OF MVFR CONDITIONS AT KSPS WHERE CONFIDENCE OF THESE LOWER CONDITIONS IS MODERATE. A FEW SHRA MAY BE LINGER OVER THE AREA AFTER 12Z...SO ADDED VCSH AT SOME LOCATIONS. A FEW TSRA MAY REDEVELOP AFTER 19Z...BUT DID NOT MENTION VCTS DUE TO LOW CONFIDENCE OF EXACT LOCATION AND TIMING. MBS && .PREV DISCUSSION... /ISSUED 244 PM CDT SAT MAY 19 2012/ DISCUSSION... COLD FRONT MAKING ITS WAY INTO FAR NORTHWEST OKLAHOMA THIS AFTERNOON. CONSENSUS OF SHORT-TERM MODELS LEADS TO HIGHER POPS ACROSS NORTH-CENTRAL OKLAHOMA THIS EVENING INTO CENTRAL OKLAHOMA LATE TONIGHT AND SUNDAY MORNING. FAIRLY CONFIDENT THAT STORMS WILL DEVELOP SOUTHWARD FROM KANSAS ALONG FRONTAL BOUNDARY WITH THE DEVELOPMENT OF OVERNIGHT COMPLEX ACROSS CENTRAL OKLAHOMA A LITTLE LESS CERTAIN. THERE WILL BE AN INITIAL SEVERE WEATHER POTENTIAL FOR MUCH OF THE EVENING ACROSS NORTHWEST PARTS OF OKLAHOMA BUT SEVERE POTENTIAL SHOULD DECREASE AS THE NIGHT PROGRESSES. STORM CHANCES WILL REMAIN IN THE FORECAST THROUGH AT LEAST MONDAY NIGHT WITH SURFACE BOUNDARY IN PLACE OVER/NEAR THE REGION AND SUBTLE S/WVS IN DEVELOPING NORTHWEST FLOW. UPPER RIDGING EXPECTED TO INCREASE TUESDAY ON SO WILL LEAVE FORECAST DRY WITH WARMING TREND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 82 62 83 / 60 40 40 30 HOBART OK 64 82 62 85 / 60 30 30 20 WICHITA FALLS TX 67 87 63 88 / 20 30 30 30 GAGE OK 56 76 56 81 / 40 20 20 20 PONCA CITY OK 63 79 59 80 / 50 50 30 10 DURANT OK 66 88 63 86 / 10 20 20 30 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 03/17/17
Hazardous weather outlook, May 19, 11:30 AM CDT, 10 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1130 AM CDT SAT MAY 19 2012
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1130 AM CDT SAT MAY 19 2012
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF NORTHERN AND WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS.
LOCATION...
THE RISK AREA IS NEAR AND NORTHWEST OF A LINE FROM PONCA CITY
TO EL RENO TO FREDERICK OKLAHOMA TO VERNON AND BENJAMIN TEXAS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE WEATHER IS FROM 4 PM
THROUGH MIDNIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS.
IMPACTS...
HAIL LARGER THAN GOLF BALLS CAN CAUSE DAMAGE TO ROOFS...CROPS AND
CARS. THUNDERSTORM WINDS OVER 65 MPH MAY CAUSE DAMAGE TO
STRUCTURES... TREES AND UTILITY LINES.
DISCUSSION...
ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED
TO DEVELOP ALONG A COLD FRONT IN NORTHWEST OKLAHOMA THIS AFTERNOON.
SUFFICIENT INSTABILITY AND DEEP LAYER SHEAR AHEAD OF THE FRONT...WILL
SUPPORT THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS. ADDITIONAL
THUNDERSTORMS ARE EXPECTED TO DEVELOP AS THE COLD FRONT MOVES
SLOWLY SOUTH DURING THE EVENING AND OVERNIGHT HOURS. THUNDERSTORMS
WILL PERSIST OVERNIGHT AND CONTINUE TO SPREAD FARTHER
SOUTHEAST... HOWEVER THE CHANCE OF SEVERE WEATHER WILL DECREASE OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SUNDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...90 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...60 PERCENT.
OTHER HAZARDOUS WEATHER...
GUSTY SOUTH WINDS ARE EXPECTED ACROSS MOST OF THE AREA TODAY. THIS
WILL MAKE FOR DIFFICULT DRIVING CONDITIONS... ESPECIALLY ON EAST
WEST ROADWAYS FOR HIGH PROFILE VEHICLES.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS CHANCES WILL PERSIST SUNDAY AND MONDAY AS THE COLD
FRONT MOVES SLOWLY SOUTHEAST THROUGH THE AREA. THE RISK OF SEVERE
WEATHER IS RELATIVELY LOW.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SUNDAY.In the hours before
Local storm report, May 19, 8:57 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
857 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0850 PM HAIL 3 S ELK CITY 35.36N 99.41W
05/19/2012 E2.75 INCH BECKHAM OK PUBLIC
&&
JPIKESpecial weather statement, May 19, 9:03 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 903 PM
CDT SAT MAY 19 2012
OKZ010-011-200230-
WOODWARD OK-MAJOR OK-
903 PM CDT SAT MAY 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR WOODWARD AND NORTHWESTERN
MAJOR COUNTIES UNTIL 930 PM CDT...
AT 858 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WOODWARD...
MOVING EAST NORTHEAST AT 25 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
WOODWARD...MOORELAND AND QUINLAN.
LAT...LON 3660 9897 3634 9894 3636 9938 3654 9940
3661 9898
TIME...MOT...LOC 0158Z 264DEG 22KT 3645 9934Local storm report, May 19, 9:06 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
906 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM HAIL 1 E ELK CITY 35.40N 99.39W
05/19/2012 E1.25 INCH BECKHAM OK NWS EMPLOYEE
LARGE AMOUNTS ON GROUND
&&
JPIKELocal storm report, May 19, 9:14 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
914 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 N CARTER 35.29N 99.50W
05/19/2012 E1.75 INCH BECKHAM OK FIRE DEPT/RESCUE
JUST EAST OF THE JCT OF HWY 34 AND 152
&&
JPIKELocal storm report, May 19, 9:31 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
931 PM CDT SAT MAY 19 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM HAIL 2 N WILLOW 35.08N 99.51W
05/19/2012 E1.00 INCH GREER OK TRAINED SPOTTER
&&
MBSSpecial weather statement, May 19, 9:37 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 937 PM
CDT SAT MAY 19 2012
OKZ021-033-034-200300-
HARMON OK-GREER OK-BECKHAM OK-
937 PM CDT SAT MAY 19 2012
...SIGNIFICANT WEATHER ADVISORY FOR HARMON...GREER AND
SOUTHWESTERN BECKHAM COUNTIES UNTIL 1000 PM CDT...
AT 935 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR DODSON...
MOVING EAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
LOCATIONS IMPACTED INCLUDE...
VINSON...MADGE AND MCKNIGHT.
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3496 10000 3515 9975 3513 9972 3475 9948
3468 10000
TIME...MOT...LOC 0235Z 254DEG 31KT 3478 10006The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 7:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 7:38 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 30 min |
| May 19, 8:28 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Dewey, Roger Mills, Washita | 62 min |
| May 19, 8:50 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 40 min |
| May 19, 9:03 PM CDT | Special Weather Statement | OUN | Woodward | 27 min |
| May 19, 9:16 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 59 min |
| May 19, 9:23 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 56 min |
| May 19, 9:27 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Blaine, Caddo, Custer, Washita | 63 min |
| May 19, 9:37 PM CDT | Special Weather Statement | OUN | Harmon | 23 min |
| May 19, 10:16 PM CDT | Special Weather Statement | OUN | Harmon | 29 min |
| May 19, 10:23 PM CDT | Special Weather Statement | OUN | Major | 37 min |
| May 19, 10:41 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa, Washita | 54 min |
| May 19, 10:47 PM CDT | Special Weather Statement | OUN | Caddo | 28 min |
| May 19, 11:07 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Jackson, Kiowa | 53 min |
| May 19, 11:19 PM CDT | Special Weather Statement | OUN | Caddo | 26 min |
| May 19, 11:26 PM CDT | Special Weather Statement | OUN | Kiowa | 34 min |
| May 19, 11:50 PM CDT | Special Weather Statement | OUN | Caddo | 25 min |
| May 19, 11:54 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Kiowa, Tillman | 47 min |
| May 20, 12:13 AM CDT | Special Weather Statement | OUN | Caddo | 32 min |
| May 20, 12:20 AM CDT | Special Weather Statement | OUN | Washita | 25 min |
| May 20, 12:28 AM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 36 min |
| May 20, 12:38 AM CDT | Severe Thunderstorm Warning | OUN | Washita | 67 min |
| May 20, 12:48 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain, Oklahoma | 57 min |
| May 20, 1:21 AM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 37 min |
| May 20, 1:44 AM CDT | Special Weather Statement | OUN | Kiowa | 31 min |
| May 20, 1:59 AM CDT | Special Weather Statement | OUN | Pottawatomie, Seminole | 31 min |
| May 20, 2:07 AM CDT | Special Weather Statement | OUN | Grady | 38 min |
| May 20, 2:42 AM CDT | Special Weather Statement | OUN | Caddo, Grady | 48 min |
| May 20, 3:15 AM CDT | Special Weather Statement | OUN | Garvin | 30 min |
| May 20, 3:34 AM CDT | Special Weather Statement | OUN | Grady | 41 min |
| May 20, 3:35 AM CDT | Special Weather Statement | OUN | Garvin | 25 min |
| May 20, 4:08 AM CDT | Special Weather Statement | OUN | Seminole | 37 min |
| May 20, 4:28 AM CDT | Special Weather Statement | OUN | Garvin | 32 min |
| May 20, 4:35 AM CDT | Special Weather Statement | OUN | Seminole | 25 min |
| May 20, 5:03 AM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| May 20, 5:18 AM CDT | Areal Flood Advisory | OUN | Caddo, Grady | 3 hr |
| May 20, 5:30 AM CDT | Special Weather Statement | OUN | Caddo | 30 min |
| May 20, 8:23 AM CDT | Special Weather Statement | OUN | Stephens | 37 min |
| May 20, 9:03 AM CDT | Special Weather Statement | OUN | Carter | 27 min |
| May 20, 10:13 AM CDT | Special Weather Statement | OUN | Canadian | 32 min |
| May 20, 10:55 AM CDT | Special Weather Statement | OUN | Oklahoma | 35 min |
| May 20, 11:22 AM CDT | Special Weather Statement | OUN | Canadian | 38 min |
| May 20, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 45 min |
| May 20, 4:39 PM CDT | Severe Thunderstorm Warning | OUN | Tillman | 42 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.